# SDR IPXA2019100947712

- Difficulty date: October 9, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 30513136
- Part serial: 1362
- Condition: Leaking
- Location: Autopilot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT PITCH ACTUATOR WAS LEAKING.  REMOVED AND REPLACED AUTO PILOT PITCH ACUTOR IAW A300 AMM 20-23-12-0001 & 22-13-0401. (MINOR REPAIR)
